# SDR R7MA0000607

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123RX
- Make and model: Agusta A109K2
- Aircraft serial: 10018
- System (JASC): 2810 · Fuel Storage
- Part: Rubber
- Condition: Peeling
- Location: Fuel Cell
- Component: 109090021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER COATING PEELING OFF EXTERIOR FUEL CELL.  (X)
